Kidney/Pancreas Transplant and Aortic Valve replacement
I recently had an aortic valve replacement (on-x) for aortic stenosis. 9 years ago this August I had a kidney/pancreas transplant because I was a diabetic and my kidneys were failing. I am now 46 years old and feel weaker all the time. Could this still be related to the valve replacement which was about nine months ago or something else? My creatinine generally stays around 1.5. I work and when the rest of the world talks of life afterwards I am just lucky to get home each day to rest so I can make it back in the following one. The quality seems to be gone out of mine.
I don't know what your creatine level should be at, but I do know what creatine does. It stores ATP which is what every living thing uses for energy. What the human body uses to make ATP for the creatine to store is a single sure called D-Ribose. As we age we loose the ability to create this sugar and it just isn't available in foods. You can buy it though. I have been using one under the Solgar label for the last 6 months or so. I have also been taking something called NADH. The A in the NADH is the A in ATP that your body makes out of D-Ribose for your creatine to store. Go to wikipedia and check out ADP, cAMP, AMP, ATP, NAD, NADH, NADP and FADH. Also you might want to check your pH levels. The way the electron transport chain works is that the intermembrane space has a lower pH than the center or matrix of the cell and the difference in acid or pH levels is what makes the electrons flow back and forth, making all your cells batteries. Charge them up!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.